Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 30, 2012, 12:58 AM EDT for 8 counties in Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 12:58 AM EDT (04:58 UTC)
- Expired
- May 30, 2012, 2:00 AM EDT
- In force
- 62 min
- Issued by
- NWS Atlanta, GA
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Heard County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640
WWUS82 KFFC 300458
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 AM EDT WED MAY 30 2012
GAZ044-052>057-066>068-300600-
1258 AM EDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TROUP...
SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HEARD...HENRY...
CLAYTON AND FULTON COUNTIES UNTIL 200 AM EDT...
AT 1251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED GUSTY
WINDS AHEAD OF AN AREA OF STRONG THUNDERSTORMS FROM COLLEGE PARK TO
NEWNAN AND FRANKLIN...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HEARD...HENRY...
CLAYTON AND FULTON COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE TYRONE...SANDTOWN...CAMPBELLTON...
CHATTAHOOCHEE HILL COUNTRY...UNION CITY...PALMETTO...HAPEVILLE...
FAIRBURN...EAST POINT...COLLEGE PARK...HARTSFIELD-JACKSON AIRPORT...
SANDY CREEK...THOMAS CROSSROADS...POWERS CROSSROADS AND ARNCO-SARGENT.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3343 8529 3344 8492 3352 8482 3360 8478
3366 8466 3374 8458 3368 8441 3332 8407
3325 8412 3318 8413 3319 8425 3299 8427
3299 8448 3297 8453 3288 8451 3285 8456
3287 8485 3287 8518
TIME...MOT...LOC 0456Z 322DEG 22KT 3359 8446 3337 8470
3316 8529
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 29, 9:50 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 29, 9:50 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 950 PM EDT TUE MAY 29 2012 .UPDATE... I HAVE ISSUED A QUICK UPDATE TO RAISE POPS OVER NORTHWEST COUNTIES AS LINE OF STORMS MOVE OUT OF TENNESSEE...AND LOWERED POPS SOUTHEAST AS BERYL CONTINUES TO PULL TO THE NORTHEAST. NO OTHER MAJOR CHANGES MADE AT THIS TIME. 49 && .PREV DISCUSSION... /ISSUED 807 PM EDT TUE MAY 29 2012/ PREV DISCUSSION... /ISSUED 340 PM EDT TUE MAY 29 2012/ .CONTINUED LOCALLY HEAVY RAINFALL IN BANDS FROM REMNANTS OF BERYL... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... CENTER OF THE REMNANTS OF BERYL HAS NOW ENTERED THE FORECAST AREA MOVING FROM TELFAIR COUNTY INTO WHEELER. EASTERN SIDE OF THE STORM HAS DEFINITELY BEEN THE WETTEST IN THE THIS STORMS HISTORY AND TODAY IS NO DIFFERENT WITH FEEDER BANDS OFF THE ATLANTIC COAST PROVIDING THE MOST CONSISTENT HEAVY RAINFALL. SHOULD SEE ACTIVITY LOCALLY ENHANCE THROUGH THE AFTERNOON BUT INSTABILITY WILL REMAIN MARGINAL DUE TO ENHANCED CLOUD COVER. STILL THINKING THE EASTERN TIER OF THE FORECAST AREA COULD SEE 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS WHERE CONVECTIVE BANDS SET UP THROUGH THIS EVENING. SHEAR IS IMPRESSIVE IN THE LOW LEVELS WITH 30 TO 40 KNOTS AT 925MB...AGAIN OVER THE EASTERN SECTIONS. HAVE JUST NOT HAD THE INSTABILITY TO TAKE ADVANTAGE OF SHEAR PROFILE THUS FAR BUT WILL NEED TO MONITOR CELLS CLOSELY FOR POTENTIAL FOR ROTATION IN CELLS OR ISOLATED STRONG GUSTS. SEPARATE ARE OVER MISSISSIPPI THIS MORNING DISSIPATED FOR THE MOST PART AS IT MOVED INTO PORTIONS OF ALABAMA. HRRR STILL KEYING IN ON NW GEORGIA FOR POSSIBLE LATE TSRA DEVELOPMENT AND HAVE KEPT LOW END CHANCE POPS IN THERE THROUGH THIS EVENING. ON THE BACK SIDE OF BERYL...SIGNIFICANTLY DRIER AIR TO WORK ITS WAY IN WITH SOUNDINGS SHOWING A PROFILE BARELY SUPPORTIVE OF CU FORMATION IN THE AFTERNOON FROM ATL NORTHWARD. SLIGHTLY BETTER MOISTURE OVER THE SOUTHERN TIER AND EMBEDDED SHORTWAVE DURING THE AFTERNOON SHOULD ALLOW FOR LOW END SCT THUNDERSTORM ACTIVITY. DEESE LONG TERM /THURSDAY THROUGH TUESDAY/... TD BERYL PULLS OUT OF THE AREA WEDNESDAY AS A FRONTAL SYSTEM SWEEPS THROUGH THE STATE. UPPER LEVEL WESTERLY FLOW KEEPS RESIDUAL MOISTURE OVER THE AREA THROUGH THURSDAY AHEAD OF ANOTHER FRONTAL SYSTEM MOVING INTO THE STATE FRIDAY. WILL CONTINUE WITH SLIGHT/CHANCE POPS THROUGH THE END OF THE WEEK. RAIN CHANCES SIGNIFICANTLY INCREASE FOR THURSDAY AND FRIDAY AS MODELS SHOWING AN UPPER LOW AND ASSOCIATED FRONTAL BOUNDARY PUSHING EAST OF THE PLAINS ON THURSDAY AND DRAGGING A COLD FRONT ACROSS THE FORECAST AREA FRIDAY/FRIDAY NIGHT. EXPECT THE GREATEST THUNDERSTORM THREAT TO BE DURING THE DAY FRIDAY...WITH 2000-2500 CAPE...40KT LOW LEVEL JET AND MODERATE DIFFLUENT FLOW ALOFT. TOTAL RAINFALL AMOUNTS FOR THURSDAY AND FRIDAY WILL LIKELY BE AND INCH OR LESS. ONCE THIS FRONT MOVES THROUGH...HIGH PRESSURE BUILDS IN AND CLEAR TO PARTLY CLOUDY SKIES PREVAIL FOR THE WEEKEND AND INTO EARLY NEXT WEEK. 01 AVIATION... 00Z UPDATE... BERYL PUSHING NORTHEAST WITH OUTER BANDS OF PRECIP ASSOCIATED WITH IT AFFECTING MAINLY SOUTHEAST COUNTIES. LINE OF SHOWERS/THUNDERSTORMS MOVING ACROSS NORTHWEST GEORGIA APPEARS TO WEAKENING SOME BUT MAY SEE A SHOWER OR THUNDERSTORM APPROACH NORTHERN TAF SITES BUT NOT READY TO PUT IN TAFS AT THIS POINT...BUT WILL NEED TO KEEP A CLOSE EYE. ALSO WATCHING SECOND LINE PUSHING ACROSS TENNESSEE...WHICH HRRR SHOWS SOME OF THIS MAKING IT CLOSE TO ATLANTA. OTHERWISE...EXPECT VFR CONDITIONS TO DOMINATE TAF SITES THROUGH THE EVENING...BUT MAY SEE SCT-BKN MVFR CLDS AFFECT MAINLY NORTHERN TAF SITES AFTER MIDNIGHT. VSBYS GENERALLY UNRESTRICTED...BUT BRIEFLY LOWERING INTO THE MVFR RANGE AT MCN AND AHN 09-13Z TIME FRAME. MODELS SHOWING DRIER CONDITIONS OVER THE AREA WEDNESDAY...BUT FEW CU AROUND 5 THSD FT POSSIBLE. NORTHEAST WINDS 4 TO 8 KTS CONTINUING THROUGH THE EVENING...SHIFTING TO THE N-NW MOST SITES BY 09Z. 49 //ATL CONFIDENCE...00Z UPDATE... MEDIUM ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 91 61 93 / 40 20 10 30 ATLANTA 68 90 66 90 / 20 20 10 30 BLAIRSVILLE 60 85 57 84 / 60 10 5 40 CARTERSVILLE 63 92 58 91 / 50 10 5 50 COLUMBUS 69 93 68 92 / 20 30 20 30 GAINESVILLE 65 91 64 90 / 30 20 5 40 MACON 67 92 62 94 / 40 30 20 30 ROME 66 93 58 91 / 60 10 5 50 PEACHTREE CITY 64 90 60 90 / 20 20 10 30 VIDALIA 70 90 69 94 / 60 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 9:50 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 950 PM EDT TUE MAY 29 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-310200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 950 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER NORTHERN GEORGIA TONIGHT. .SYNOPSIS... DISTURBANCES MOVE INTO NORTHWEST GEORGIA FROM TENNESSEE...AS TROPICAL DEPRESSION BERYL MOVES INTO SOUTH CAROLINA. .PRIMARY HAZARDS... LARGE HAIL...STRONG WINDS...AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING ARE THE PRIMARY HAZARDS WITH ISOLATED STRONG TO SEVERE THUNDERSTORMS TONIGHT. .DISCUSSION... PLENTY OF AVAILABLE MOISTURE AND INSTABILITY...WITH MUCAPE VALUES NEARING 2500 IN NORTHWEST GEORGIA THIS EVENING...CREATE A CHANCE FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS...MAINLY OVER NORTHERN GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY... WITH A MORE SIGNIFICANT CHANCE OF THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY NIGHT AS A DEVELOPING LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL BOUNDARIES INFLUENCE THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. RAG/JM
In the hours before
Local storm report, May 29, 11:47 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1147 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG COOSA 34.26N 85.33W
05/29/2012 FLOYD GA EMERGENCY MNGR
FLOYD COUNTY EMERGENCY MANAGEMENT REPORTS SEVERAL DOWNED
TREES MAINLY IN THE WHEELING DRIVE AREA IN COOSA. RADAR
ESTIMATED TIME OF 2235 EDT.
&&
RGARCIASpecial weather statement, May 29, 11:50 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 PM EDT TUE MAY 29 2012
GAZ031-032-041>043-300430-
1150 PM EDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PAULDING...CARROLL...COBB...DOUGLAS AND HARALSON COUNTIES UNTIL
1230 AM EDT...
AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND DALLAS TO NORTHWEST OF BOWDON...
MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL...COBB...DOUGLAS AND HARALSON COUNTIES
THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE YORKVILLE...BUCHANAN...TALLAPOOSA...DRAKETOWN...UNION...
DALLAS...BREMEN...WACO...NEW HOPE...BOWDON JUNCTION...TEMPLE...MOUNT
ZION...NEW GEORGIA...LOST MOUNTAIN PARK AND LAKE VAL-DO-MAR. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3390 8505 3395 8502 3396 8497 3401 8495
3392 8445 3384 8447 3375 8459 3366 8466
3360 8480 3355 8483 3352 8482 3344 8492
3346 8498 3343 8502 3342 8514 3344 8530
3374 8536
TIME...MOT...LOC 0349Z 307DEG 22KT 3397 8486 3383 8500
3361 8539Local storm report, May 29, 11:55 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG CARTERSVILLE 34.17N 84.80W
05/29/2012 BARTOW GA 911 CALL CENTER
BARTOW COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
TREES...ALONG WITH POSSIBLE ROOF DAMAGE TO A STRUCTURE IN
CARTERSVILLE ON EAST CHURCH STREET.
&&
RGARCIASpecial weather statement, May 30, 12:02 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 AM EDT WED MAY 30 2012
GAZ006>009-013>016-021-022-032-033-300430-
1202 AM EDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHITE...UNION...TOWNS...PICKENS...LUMPKIN...CHEROKEE...COBB...
DAWSON...FANNIN...FORSYTH...GILMER AND FULTON COUNTIES UNTIL 1230 AM
EDT...
AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLAIRSVILLE TO SUCHES...JASPER...
DAWSONVILLE...CANTON AND ACWORTH...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE...UNION...TOWNS...PICKENS...LUMPKIN...CHEROKEE...COBB...
DAWSON...FANNIN...FORSYTH...GILMER AND FULTON COUNTIES THROUGH 1230
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARION...
ACWORTH...CAMP MERRILL...NIMBLEWILL...FAUSETT LAKE...AMICALOLA FALLS
STATE PARK...THE LEN FOOTE HIKE INN...WOODSTOCK...LEBANON...HOLLY
SPRINGS...BUFFINGTON...CANTON...BALL GROUND...REAVIS MOUNTAIN AND
KELLOGG CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3500 8360 3480 8367 3476 8363 3465 8366
3454 8362 3450 8367 3451 8384 3442 8398
3434 8400 3428 8393 3415 8409 3405 8410
3399 8420 3397 8435 3390 8436 3397 8474
3408 8474 3408 8466 3471 8432 3499 8403
TIME...MOT...LOC 0401Z 281DEG 17KT 3498 8394 3469 8399
3439 8429 3414 8447 3397 8468Special weather statement, May 30, 12:20 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 AM EDT WED MAY 30 2012
GAZ022-023-032>034-044-045-052>055-300500-
1220 AM EDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN COBB...COWETA...DEKALB...FAYETTE...FORSYTH...GWINNETT...HALL...
HEARD...CLAYTON AND FULTON COUNTIES UNTIL 100 AM EDT...
AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED GUSTY
WINDS AHEAD OF A LINE OF STRONG THUNDERSTORMS FROM CUMMING TO VININGS
AND CARROLLTON...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS COBB...COWETA...DEKALB...FAYETTE...FORSYTH...GWINNETT...
HALL...HEARD...CLAYTON AND FULTON COUNTIES THROUGH 100 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNTAIN PARK...
DUNWOODY...BOLTON...BIRMINGHAM...CHASTAIN MEMORIAL PARK...MILTON...
SANDY SPRINGS...ROSWELL...ALPHARETTA...EPHESUS...MURRAYVILLE...
CLERMONT...BROOKWOOD...HIGHTOWER AND CHESTATEE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3343 8530 3344 8494 3366 8465 3398 8437
3410 8442 3419 8426 3433 8426 3433 8395
3447 8393 3450 8366 3430 8362 3413 8382
3400 8387 3392 8381 3361 8412 3364 8428
3344 8429 3326 8444 3318 8526
TIME...MOT...LOC 0419Z 303DEG 30KT 3430 8393 3399 8423
3372 8451 3333 8536Special weather statement, May 30, 12:58 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 AM EDT WED MAY 30 2012
GAZ044-052>057-066>068-300600-
1258 AM EDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TROUP...
SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HEARD...HENRY...
CLAYTON AND FULTON COUNTIES UNTIL 200 AM EDT...
AT 1251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED GUSTY
WINDS AHEAD OF AN AREA OF STRONG THUNDERSTORMS FROM COLLEGE PARK TO
NEWNAN AND FRANKLIN...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
SPALDING...PIKE...MERIWETHER...COWETA...FAYETTE...HEARD...HENRY...
CLAYTON AND FULTON COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE TYRONE...SANDTOWN...CAMPBELLTON...
CHATTAHOOCHEE HILL COUNTRY...UNION CITY...PALMETTO...HAPEVILLE...
FAIRBURN...EAST POINT...COLLEGE PARK...HARTSFIELD-JACKSON AIRPORT...
SANDY CREEK...THOMAS CROSSROADS...POWERS CROSSROADS AND ARNCO-SARGENT.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3343 8529 3344 8492 3352 8482 3360 8478
3366 8466 3374 8458 3368 8441 3332 8407
3325 8412 3318 8413 3319 8425 3299 8427
3299 8448 3297 8453 3288 8451 3285 8456
3287 8485 3287 8518
TIME...MOT...LOC 0456Z 322DEG 22KT 3359 8446 3337 8470
3316 8529The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:03 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 42 min |
| May 29, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 37 min |
| May 29, 9:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Gordon, Murray, Walker, Whitfield | 62 min |
| May 29, 10:06 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 24 min |
| May 29, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 23 min |
| May 29, 10:43 PM EDT | Special Weather Statement | FFC | Chattooga, Fannin, Floyd, Gilmer, Gordon, Murray and 3 more | 47 min |
| May 29, 10:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 31 min |
| May 29, 11:19 PM EDT | Special Weather Statement | FFC | Cherokee, Fannin, Gilmer, Pickens, Union | 41 min |
| May 29, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 46 min |
| May 29, 11:50 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 40 min |
| May 30, 12:02 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth, Lumpkin, Towns and 2 more | 28 min |
| May 30, 12:20 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 3 more | 40 min |
| May 30, 1:47 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Monroe, Muscogee, Talbot, Upson | 58 min |
| May 30, 2:17 AM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 5 more | 43 min |
| May 30, 6:42 PM EDT | Special Weather Statement | FFC | Twiggs | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.